Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ H^*$-algebras and quantization of para-Hermitian spaces


Authors: Gerrit van Dijk and Michael Pevzner
Journal: Proc. Amer. Math. Soc. 136 (2008), 2253-2260
MSC (2000): Primary 22E46, 43A85, 46B25
Published electronically: February 14, 2008
MathSciNet review: 2383532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present note we describe a family of $ H^*$-algebra structures on the set $ L^2(X)$ of square integrable functions on a rank-one para-Hermitian symmetric space $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E46, 43A85, 46B25

Retrieve articles in all journals with MSC (2000): 22E46, 43A85, 46B25


Additional Information

Gerrit van Dijk
Affiliation: Mathematish Instituut, Universiteit Leiden, P.O. Box 9512, NL-2300 RA Leiden, The Netherlands
Email: dijk@math.leidenuniv.nl

Michael Pevzner
Affiliation: Laboratoire de Mathématiques, UMR CNRS 6056, Université de Reims, Campus Moulin de la Housse BP 1039, F-51687, Reims, France
Email: pevzner@univ-reims.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09219-8
PII: S 0002-9939(08)09219-8
Keywords: Quantization, para-Hermitian symmetric spaces, Hilbert algebras
Received by editor(s): March 5, 2007
Published electronically: February 14, 2008
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.